MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)

ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)
Model Number ANGEL CENTRIFUGE US (REFURBISHED)
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation cannot be confirmed due to functional testing not being possible due to the biohazard risk.One unpackaged abs-10060r angel centrifuge serial number: (b)(6) was received for investigation.Visual evaluation of the returned device noted the device was returned with blood.Further visual inspection noted wear and tear to the device with scruff marks observed on the surface of the device.Functional testing was not performed due to the device being returned with blood and posing a biocontamination hazard risk.The most likely cause for the reported failure can be attributed to wear and tear incurred from extended usage in the field.Manufactured date: 2007-03-01.Refer to investigation photos.
 
Event or Problem Description
On 03/05/2025, it was reported by a sales representative via (b)(6) that an abs-10060r angel centrifuge didn't spin during a case.This occurred during use in a mis bunion case with no patient effect.Case was completed using the bmac.

Brand Name
ANGEL CENTRIFUGE US (REFURBISHED)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21652425
Report Number1220246-2025-01056
Device Sequence Number18017041
Product Code ORG
UDI-Device Identifier00888867249585
UDI-Public(01)00888867249585(10)15364357
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CENTRIFUGE US (REFURBISHED)
Device Catalogue NumberABS-10060R
Device Lot Number15364357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown